Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Čebyšev subspaces and unconditional bases in Banach spaces


Author: J. R. Retherford
Journal: Bull. Amer. Math. Soc. 73 (1967), 238-241
DOI: https://doi.org/10.1090/S0002-9904-1967-11698-7
MathSciNet review: 0208342
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Bessaga and A. Pełczynski, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. MR 115069
  • 2. M. M. Day, Normed linear spaces, Springer, Berlin, 1962.
  • 3. I. M. Gelfand, Remark on the work of N. K. Bari, "Biorthogonal systems and bases in Hilbert space," Moskov. Gos. Univ. Učen. Zap. 148, Mathematika 4 (1951), 224-225 (Russian). MR 50172
  • 4. M. M. Grimblyum, On the representation of a space of type B in the form of a direct sum of subspaces, Dokl. Akad. Nauk. SSSR 70 (1950), 749-752 (Russian). MR 33977
  • 5. V. Istratescu, Über die Banachräume mit Zahlbarer Basis. I, Rev. Math. Pures Appl. 7 (1962), 481-482. MR 178332
  • 6. C. W. McArthur and J. R. Retherford, Some applications of an inequality in locally convex spaces, Trans. Amer. Math. Soc. (to appear). MR 239391
  • 7. V. N. Nikol'skiĭ, Best approximation and basis in Fréchet spaces, Dokl. Akad. Nauk. SSSR 59 (1948), 639-692 (Russian). MR 26243
  • 8. V. N. Nikol'skiĭ, Some questions of best approximation in function spaces, Učen. Zap. Kalininsk. State Ped. Inst. 16 (1953), 119-160 (Russian). MR 71728
  • 9. R. R. Phelps, Čebyšev subspaces of finite codimension in C(X), Pacific J. Math. 13(1963), 647-655. MR 156137
  • 10. I. Singer, On a theorem of I. M. Gelfand, Uspehi Mat. Nauk. 17 (1962), no. 1 (103), 169-176 (Russian). MR 133670
  • 11. I. Singer, Baze in spatii Banach. III, Studii şi Cercetari Maternatice 15 (1964), 675-679.
  • 12. B. E. Veic, Some stability properties of bases, Dokl. Akad. Nauk SSSR 158 (1964), 13-16 = Soviet Math. Dokl. 5 (1964), 1141-1144. MR 177281


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11698-7

American Mathematical Society